브랜드: Chattem.inc
상품코드: UNISOM MINI-60
적립포인트: 1
재고현황: 재고있음
$37.85

수량

Unisom SleepMinis-60Mini Capsules

유니좀 미니-60캡슐

야간수면 보조제.
아주작은 캡슐로만들어 목넘김이 쉽습니다.

복용 수분만에 빠른숙면
습관성 없으며 부작용없 는 편안한 수면취함

복용법:
취침전 2캡 복용
12세이하 복용금지


Unisom SleepMinis Nightime Sleep-Aid, 60 count:
Nighttime sleep-aid, Diphenhydramine HCl 25mg
60 mini-capsules
Non-habit forming
Easy to swallow


Ingredients:
Inactive Ingredients: Blue 1, Citric Acid, Gelatin, Lactose, Polysorbate 80, Potassium Sorbate, Prefgelatinized Corn Starch, Red 3, Titanium Dioxide (309-121).
Ingredients: Active Ingredients: In Each Mini-Capsule: Diphenhydramine HCl (25 mg). Purpose: Nighttime Sleep-Aid. Inactive Ingredients: Blue 1, Citric Acid, Gelatin, Lactose, Polysorbate 80, Potassium Sorbate, Pregelatinized Corn Starch, Red 3, Titanium Dioxide.
Active Ingredients: Diphenhydramine HCI


Directions:
Instructions: Adults and Children 12 Years of Age and Over:
2 mini-capsules (50 mg) at bedtime if needed, or as directed by a doctor.

Warnings:
Warning Text: Warning Stop use and ask a doctor if sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of serious underlying medical illness. If pregnant or breast-feeding, ask a health professional before use. Keep of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.



상품평 쓰기

상품평을 쓰시려면 로그인하시거나 회원가입 해주세요.

상품문의

UNISOM MINI-유니좀미니60 - UNISOM MINI-유니좀미니60

참고: HTML은 변환되지 않습니다.
관심상품